The Cauchy Integral Formula in Hermitian, Quaternionic and \(\mathfrak {osp}(4|2)\) Clifford Analysis

Abstract

As is the case for the theory of holomorphic functions in the complex plane, the Cauchy Integral Formula has proven to be a cornerstone of Clifford analysis, the monogenic function theory in higher dimensional euclidean space. In recent years, several new branches of Clifford analysis have emerged. Similarly as to how hermitian Clifford analysis in euclidean space \({\mathbb {R}}^{2n}\) of even dimension emerged as a refinement of euclidean Clifford analysis by introducing a complex structure on \({\mathbb {R}}^{2n}\), quaternionic Clifford analysis arose as a further refinement by introducing a so-called hypercomplex structure \({\mathbb {Q}}\), i.e. three complex structures (\({\mathbb {I}}\), \({\mathbb {J}}\), \({\mathbb {K}}\)) which follow the quaternionic multiplication rules, on \({\mathbb {R}}^{4p}\), the dimension now being a fourfold. Two, respectively four, differential operators lead to first order systems invariant under the action of the respective symmetry groups U(n) and Sp(p). Their simultaneous null solutions are called hermitian monogenic and quaternionic monogenic functions respectively. In this contribution we further elaborate on the Cauchy Integral Formula for hermitian and quaternionic monogenic functions. Moreover we establish Caychy integral formulæ for \(\mathfrak {osp}(4|2)\)-monogenic functions, the newest branch of Clifford analysis refining quaternionic monogenicity by taking the underlying symplectic symmetry fully into account.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Abreu Blaya, R., et al.: Cauchy integral formulæ in quaternionic hermitean Clifford analysis. Complex Anal. Oper. Theory 6(5), 971–985 (2012)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Brackx, F., De Knock, B., De Schepper, H.: A matrix Hilbert transform in hermitian Clifford analysis. J. Math. Anal. Appl. 344, 1068–1078 (2008)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Brackx, F., De Schepper, H.: The Hilbert transform on a smooth closed hypersurface. CUBO 10(2), 83–106 (2008)

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Brackx, F.: Fundaments of Hermitean Clifford analysis. Part I: complex structure. Complex Anal. Oper. Theory 1(3), 341–365 (2007)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Brackx, F., et al.: Fundaments of Hermitean Clifford analysis. Part II: splitting of h-monogenic equations. Complex Var. Ellipt. Equ. 52(10–11), 1063–1079 (2007)

    Article  Google Scholar 

  6. 6.

    Brackx, F., et al.: On Cauchy and Martinelli–Bochner integral formulæ in Hermitean Clifford analysis. Bull. Braz. Math. Soc. 40(3), 395–416 (2009)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Brackx, F., Delanghe, R., Sommen, F.: Clifford Analysis. Pitman Publishers, Boston (1982)

    Google Scholar 

  8. 8.

    Brackx, F., et al.: Fundaments of quaternionic Clifford analysis I: quaternionic structure. Adv. Appl. Clifford Algebras 24(4), 955–980 (2014)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Brackx, F., et al.: Fundaments of quaternionic Clifford aanalysis II: splitting of equations. Complex Var. Ellipt. Equ. 62(5), 616–641 (2017)

    Article  Google Scholar 

  10. 10.

    Brackx, F., et al.: Fundaments of qquaternionic Clifford analysis III: Fischer decomposition in symplectic harmonic analysis. Ann. Glob. Anal. Geom. 46, 409–430 (2014)

    Article  Google Scholar 

  11. 11.

    Brackx, F., et al.: \(\mathfrak{osp}(4|2)\)—monogenicity in Clifford analysis. In: Proceedings of the 15th International Conference on Computational and Mathematical Methods in Science and Engineering I, pp. 240–243 (2015)

  12. 12.

    Brackx, F., et al.: Fischer decomposition for \(\mathfrak{osp}(4|2)\)-monogenics in quaternionic Clifford analysis. Math. Methods Appl. Sci. 39(16), 4874–4891 (2016)

    MathSciNet  Article  Google Scholar 

  13. 13.

    Brackx, F., et al.: On fundamental solutions in Clifford analysis. Complex Anal. Oper. Theory 6(2), 325–339 (2012)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Brackx, F., De Schepper, H., Sommen, F.: The Hermitian Clifford analysis toolbox. Appl. Clifford Algebras 18(3–4), 451–487 (2008)

    MathSciNet  Article  Google Scholar 

  15. 15.

    Damiano, A., Eelbode, D., Sabadini, I.: Quaternionic Hermitian spinor systems and compatibility conditions. Adv. Geom. 11, 169–189 (2011)

    MathSciNet  Article  Google Scholar 

  16. 16.

    Delanghe, R., Sommen, F., Souček, V.: Clifford Algebra and Spinor-Valued Functions. Kluwer Academic Publishers, Dordrecht (1992)

    Google Scholar 

  17. 17.

    Eelbode, D.: Irreducible \(\mathfrak{sl}(m)\)-imodules of Hermitean monogenics. Complex Var. Ellipt. Equ. 53(10), 975–987 (2008)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Gilbert, J., Murray, M.: Clifford Algebras and Dirac Operators in Harmonic Analysis. Cambridge University Press, Cambridge (1991)

    Google Scholar 

  19. 19.

    Gürlebeck, K., Sprößig, W.: Quaternionic and Clifford Calculus for Physicists and Engineers. Wiley, Chichester (1998)

    Google Scholar 

  20. 20.

    Krantz, S.: Function Theory of Several Complex Variables, 2nd edn. Wadsworth and Brooks/Cole, Pacific Grove (1992)

    Google Scholar 

  21. 21.

    Kytmanov, A.: The Bochner–Martinelli integral and its applications. Birkhaüser, Basel (1995)

    Google Scholar 

  22. 22.

    Peña-Peña, D., Sabadini, I., Sommen, F.: Quaternionic Clifford analysis: the Hermitian setting. Complex Anal. Oper. Theory 1, 97–113 (2007)

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

R. Lávička and V. Souček gratefully acknowledge support by the Czech Grant Agency through grant GA CR 20-11473S. This paper was partly written during a scientific stay of R. Lávička at the former Department of Mathematical Analysis of Ghent University. R. Lávička expresses his gratitude for the generous support and great hospitality during his stay.

Author information

Affiliations

Authors

Corresponding author

Correspondence to F. Brackx.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Dedicated in grateful memory to the late Stephan Ruscheweyh.

Communicated by Elias Wegert.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Brackx, F., De Schepper, H., Lávička, R. et al. The Cauchy Integral Formula in Hermitian, Quaternionic and \(\mathfrak {osp}(4|2)\) Clifford Analysis. Comput. Methods Funct. Theory (2020). https://doi.org/10.1007/s40315-020-00322-z

Download citation

Keywords

  • Cauchy Integral Formula
  • Monogenic functions

Mathematics Subject Classification

  • 30G35